# SDR SWAA2022041986153

- Difficulty date: March 21, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BS1016 AND LBL14; WL208.1 AT LEVEL FLOOR STRUCTURE AT AFT GALLEY AREA 2022-148127 / [01] REPLACED WEB LOCATED BS1016 AND LBL14; WL208.1 AT LEVEL FLOOR STRUCTURE AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9 AND DWG:147A5600 SHEET:32 REV:B;[02] REPLACED WEB LOCATED BS1016 AND LBL14; WL208.1 AT LEVEL FLOOR STRUCTURE AT AFT GALLEY AREA I.A.W B737-700 SRM 51-40-02 AND SRM 51-10-02 STEP 9 AND DWG:147A5600 SHEET:32 REV:B RII
